Alert archive / Connecticut / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Sep 1, 2012, 7:39 PM EDT. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2012, 7:39 PM EDT (23:39 UTC)
- Expired
- Sep 1, 2012, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Boston/Norton, MA
The radar
The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
144 WWUS81 KBOX 012339 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 739 PM EDT SAT SEP 1 2012 CTZ002-003-020015- HARTFORD CT-TOLLAND CT- 739 PM EDT SAT SEP 1 2012 ...ISOLATED THUNDERSTORM WITH HEAVY RAIN EAST OF HARTFORD... AT 735 PM...A THUNDERSTORM PRODUCING RAINFALL RATES OF UP 1.50 INCHES PER HOUR WAS OVER ENFIELD...OR ABOUT 5 MILES NORTHEAST OF WINDSOR LOCKS...AND WAS MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BRING HEAVY RAINFALL TO EASTERN HARTFORD AND WESTERN TOLLAND COUNTIES THROUGH 830 PM. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS. * SOME LOCATIONS AFFECTED INCLUDE...ELLINGTON...VERNON...TOLLAND AND ROCKVILLE. && LAT...LON 4187 7235 4178 7256 4198 7267 4202 7254 $$ JWD
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Sep 1, 7:08 PM EDT, 31 minutes earlier.
Area forecast discussion, Sep 1, 7:08 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
708 PM EDT SAT SEP 1 2012
.SYNOPSIS...
GENERALLY DRY WX WITH SEASONABLE TEMPERATURES ARE EXPECTED THROUGH
THE REMAINDER OF THE HOLIDAY WEEKEND WITH HIGH PRESSURE IN
CONTROL. THERE IS STILL THE CHANCE FOR AN ISOLATED SHOWER OR TWO
EARLY TONIGHT AND AGAIN SUNDAY AFTERNOON...BUT MOST OF THE AREA
WILL REMAIN DRY. RAIN IS LIKELY TUESDAY INTO WEDNESDAY AS A COLD
FRONT WITH MOISTURE FROM ISAAC/S REMNANTS MOVES INTO THE REGION. A
SECOND COLD FRONT MOVES THROUGH ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
7 PM UPDATE...
ISOLATED SHOWERS OVER NORTHERN/EASTERN CT MOVING SOUTHEAST. A
BRIEF HEAVY DOWNPOUR WAS REPORTED AT IJD/WILLIMANTIC CT. SHOWERS
DURING THE AFTERNOON WERE ISOLATED AND SHORT-LIVED...SO EXPECT
REMAINING CLOUDS AND ANY SHOWERS TO DIMINISH EARLY TONIGHT.
UPSTREAM SHORTWAVE TIMING WOULD FAVOR ANY RESUMPTION OF SCATTERED
SHOWERS BEING ON SUNDAY RATHER THAN OVERNIGHT. SO EXPECT FAIR
WEATHER THE REMAINDER OF THE NIGHT. ADJUSTMENTS MADE TO SKY COVER
AND POPS. MINOR ADJUSTMENTS TO TEMPS/DEWPTS/WINDS.
FROM PREVIOUS DISCUSSION...
DUE TO THE COOLER AND MORE MOIST MARINE INFLUENCED AIRMASS OVER
THE E AND THE DRIER AIR SLOWLY BUILDING OVER FROM THE NW...MODELS
HAVE BEEN STRUGGLING WITH TEMPS AND DWPTS ALL DAY. BIAS CORRECTED
MAV GRIDS WERE CLOSEST FOR EACH SO BASELINED TEMPS/DWPTS WITH THIS
MODEL BUT MADE MOSTLY MANUAL ADJUSTMENTS FROM THERE. GUIDANCE WAS
GENERALLY TOO COOL IN THE W AND TOO DRY ALL AROUND.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
SUN...
COOLER DAY ON TAP AS THE COOL DRY AIR ASSOCIATED WITH HIGH PRES
FROM CANADA...COMBINED WITH A STRONGER SHORTWAVE MOVING THROUGH
NRN NEW ENGLAND INFLUENCE THE DAYTIME WX. ATTM...EXPECT HIGH TEMPS TO
GENERALLY REMAIN IN THE 70S WITH A FAIR AMOUNT OF LOW TO MID LVL
CLOUDS FROM THE SHORTWAVE AS IT PASSES JUST TO OUR N AND E DURING
THE PEAK HEATING HOURS. GIVEN THE COOLER AND GENERALLY DRIER
COLUMN THAN SAT...SOUNDINGS ARE MUCH MORE STABLE WITH SUBSIDENCE
INVERSIONS EVIDENT ACROSS THE BOARD. HOWEVER...WITH A FAIRLY
POTENT SHORTWAVE MOVING IN CLOSE PROXIMITY AND A MOIST CUTOFF TO
THE W IT WILL BE A BATTLE BETWEEN THE LIFT THESE PROVIDE AND THE
DRY AIR MOVING OVER THE AREA WITH THE HIGH PRES. STILL MAY BE JUST
ENOUGH LIFT TO KICK OFF SOME SHOWERS DURING THE DAY...WITH THE
BEST POTENTIAL REMAINING IN THE W...CLOSEST TO THE SLIGHTLY MORE
MOIST AIR FROM THE REMNANTS OF ISAAC WELL UPSTREAM. STILL LOOKS
LIKE IT ONLY WARRANTS SLIGHT CHANCE POPS ATTM...AS COVERAGE WOULD
LOOKS TO BE ISOLD AT BEST.
SUN NIGHT...
HIGH PRES REMAINS FIRMLY IN CONTROL AND ACTUALLY BUILDS THANKS TO
RISING H5 HEIGHTS BEHIND THE EXITING SHORTWAVE. THIS SHOULD BRING
A QUICK END TO ANY SHOWER ACTIVITY IN THE EVENING AND ALLOW SKIES
TO CLEAR OVERNIGHT. THE WEAK FLOW AND CLEARING SKIES SHOULD ALLOW
FOR SOME RADIATIONAL COOLING WITH OVERNIGHT MINS DIPPING INTO THE
LOW TO MID 50S AGAIN DESPITE THE MID LVL WARMING ASSOCIATED WITH
BUILDING HEIGHTS. MAY SEE A BIT OF THE CLOUD COVER LINGER IN THE
EXTREME SW AS THE REMNANTS FROM ISAAC BEGIN ITS SLOW MOVEMENT
NE...BUT THE TREND SHOULD BE TOWARD CLEARING AS SUN SETS.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
BIG PICTURE...
GENERAL MODEL AGREEMENT THROUGH AT LEAST THURSDAY. DIVERGING VIEWS
FRIDAY-SATURDAY ALTHOUGH STILL SOME SIMILARITY.
SUBTROPICAL HIGH REMAINS ACROSS THE SOUTHERN USA WITH THE WESTERLIES
ACROSS CANADA AND THE NORTHERN USA. ON MONDAY A SHORTWAVE RIDGE IN
THE WESTERLIES EXTENDS OVER THE NORTHEAST USA WITH A CLOSED LOW OVER
WESTERN CANADA AND RESULTING CYCLONIC FLOW OVER THE PLAINS AND
NORTHERN ROCKIES. THE CLOSED LOW SLOWLY MOVES EAST ACROSS CANADA
THROUGH THE WEEK AND PRODS THE REMNANTS OF ISAAC EAST THROUGH THE
OHIO VALLEY...REACHING NEW ENGLAND TUESDAY. SHORTWAVE IN THE
CYCLONIC FLOW MOVES ACROSS NEW ENGLAND THURSDAY...MOVING A COLD
FRONT THROUGH THE REGION AND PUSHING OUT THE LAST OF THE ISAAC
REMNANTS.
LABOR DAY...
HIGH PRESSURE IS CENTERED TO THE EAST BUT WITH SUFFICIENT SUBSIDENCE
AND WITH VERY DRY AIR ABOVE 800 MB...SO WE SHOULD REMAIN DRY THROUGH
THE DAY. MOISTURE FIELDS START TO THICKEN LATE IN THE DAY
ESPECIALLY IN THE CT VALLEY. THAT MAY MEAN SOME TREND TO INCREASING
CLOUDS AT THAT TIME. AN EAST TO SOUTHEAST SURFACE FLOW WILL BUFFER
TEMPS ALONG THE COAST...MAX VALUES IN THE LOW TO MID 70S. INTERIOR
SECTIONS LOOK TO MIX UP TO 850 MB WHERE TEMPS ARE FORECAST AT
10-12C...WHICH WOULD SUPPORT MAX TEMPS IN THE UPPER 70S AND POSSIBLY
80 IN A FEW SPOTS.
TUESDAY-WEDNESDAY...
REMNANTS OF ISAAC SHIFT EAST ON TUESDAY. SOUTH TO SOUTHEAST LOW
LEVEL INFLOW OF 20-30 KNOTS...WHICH WAS FOCUSSED ON NY/PA ON
MONDAY...MOVES INTO OUR WESTERN SECTIONS BY TUESDAY AFTERNOON AND
FARTHER EAST BY EVENING. MODEL CROSS SECTIONS SHOW STRONG DEEP LIFT
ONCE THE JET MOVES IN.
WE HAVE TIMED POPS BASED ON THIS LOW LEVEL FLOW WITH CHANCE POPS
LATE NIGHT MONDAY/EARLY TUESDAY LEADING THE INFLOW...THEN LIKELY
POPS AS THE AXIS OF STRONGER INFLOW ARRIVES. LIKELY POPS CONTINUE
TUESDAY NIGHT WITH CONTINUED SOUTH INFLOW. POPS THEN DIMINISH
DURING WEDNESDAY AS THIS INFLOW MOVES TO THE EAST. A SOUTHWEST JET
THEN MOVES IN DURING WEDNESDAY AFTERNOON...SO CONTINUED CHANCE POPS
THE REMAINDER OF THE DAY.
PRECIPITABLE WATER VALUES BUILD TO 1.5 INCHES IN WESTERN NEW ENGLAND
TUESDAY EVENING ON THE NAM. THE GFS BRINGS 2 TO 2.25 INCHES ACROSS
SOUTHERN NEW ENGLAND TUESDAY NIGHT AND WEDNESDAY. THIS IS REASONABLE
CONSIDERING THE TROPICAL NATURE OF THE SYSTEM. SO EXPECT HEAVY
DOWNPOURS DURING THIS PERIOD...AND RESULTING FLOODING CONCERNS.
THURSDAY...
UPPER SHORTWAVE AND ASSOCIATED COLD FRONT MOVE ACROSS NEW ENGLAND
EITHER THURSDAY AFTERNOON OR NIGHT. THIS WILL CONTINUE THE
POTENTIAL FOR SHOWERS/TSTMS UNTIL FROPA...FOLLOWED BY WIND SHIFT AND
DRYING AIR. CHANCE POPS CONTINUE THROUGH THURSDAY AFTERNOON.
FRIDAY-SATURDAY...
HIGH PRESSURE BUILDS OVER NEW ENGLAND. EXPECT PARTLY TO MOSTLY
SUNNY SKIES EACH DAY. WE USED A BLEND OF GUIDENCE...WEIGHTED 1-2
DEGREES ON THE WARMER SIDE OF THE RESULT.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...HIGH CONFIDENCE.
MAINLY VFR THROUGH SUN NIGHT. MAY BE SOME MVFR/IFR GROUND FOG AT
TYPICALLY PRONE TERMINALS LATE TONIGHT/EARLY SUNDAY. NE WINDS
BECOME LIGHT AND VARIABLE TONIGHT INTO THE DAY SUNDAY...THEN EAST-
SOUTHEAST WIND SUNDAY AFTERNOON/EVENING.
KBOS TERMINAL...HIGH CONFIDENCE IN VFR TONIGHT INTO SUNDAY
EVENING.
KBDL TERMINAL...HIGH CONFIDENCE IN VFR TONIGHT INTO SUNDAY
EVENING.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY...MODERATE TO HIGH CONFIDENCE.
VFR CONDITIONS. PATCHY IFR IN THE LATE NIGHT/EARLY MONDAY MORNING
PERIOD.
TUESDAY-WEDNESDAY...MODERATE TO HIGH CONFIDENCE.
CONDITIONS LOWERING TO IFR IN RAIN/TSTMS/FOG. LOCALLY HEAVY
DOWNPOURS ESPECIALLY TUESDAY NIGHT AND WEDNESDAY. SOUTHEAST WINDS
TUESDAY BECOME LIGHT VARIABLE INLAND AND SOUTHWEST ALONG THE SOUTH
COAST WEDNESDAY.
THURSDAY...MODERATE CONFIDENCE
MVFR CIGS/VSBYS WITH LOCAL IFR IN SHOWERS/FOG. COLD FRONT MOVES
THROUGH LATE IN THE DAY OR AT NIGHT...WITH A SHIFT TO WEST WINDS
AFTER THE FRONT PASSES. CONDITIONS IMPROVE TO VFR AFTER FRONTAL
PASSAGE.
&&
.MARINE...
FORECAST CONFIDENCE IS GENERALLY MODERATE OVERNIGHT TONIGHT WITH
HIGHER CONFIDENCE IN QUIETER BOATING WX SUN AND SUN NIGHT.
TONIGHT...
WINDS AND SEAS HAVE DIMINISHED EXCEPT FOR AROUND BUOY 008. HAVE
MAINTAINED SCA HEADLINES ON THE WATERS EAST AND SOUTH OF
NANTUCKET...AND WILL ALLOW ALL OTHER SCA TO EXPIRE. THE OVERALL
TREND WILL BE FOR SMALL CRAFTS TO BE DROPPED LATER TONIGHT.
SUN INTO MON...
THIS PERIOD LOOKS TO REMAIN RELATIVELY BENIGN IN TERMS OF BOATING
WX WITH WINDS GENERALLY LESS THAN 20 KT AND SEAS 4 FT OR LESS. THE
SWELL FROM KIRK AND LESLIE WILL LIKELY BE DELAYED SOMEWHAT AND
REMAIN OFFSHORE FOR NOW.
OUTLOOK...MON THROUGH THU...
WINDS ARE EXPECTED TO REMAIN BELOW 25 KNOTS THROUGH THE
PERIOD...ALTHOUGH GUSTS ABOVE 20 KNOTS ARE POSSIBLE WEDNESDAY AND
THURSDAY. SEAS BUILD TO 5-6 FEET TUESDAY SOUTHERN WATERS AND 5-8
FEET ON WEDNESDAY ON THE SOUTHERN AND EASTERN OUTER WATERS. THESE
SEAS WILL BE DRIVEN BY A 3-5 FOOT SOUTH-SOUTHEAST LONG-PERIOD
SWELL COMING FROM TS LESLIE. THIS LINGERS INTO THURSDAY. THE VALUES
EXPECTED WILL HAVE A POTENTIAL FOR GENERATING HIGH SURF AND RIP
CURRENTS ESPECIALLY ALONG THE SOUTH COAST DURING WEDNESDAY AND
THURSDAY.
&&
.HYDROLOGY...
AS NOTED IN THE LONG TERM DISCUSSION...LATE TUESDAY THROUGH WEDNESDAY
WILL FEATURE STRONG LOW LEVEL INFLOW AND RESULTING LIFT. THIS WILL
WORK ON A VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES LIKELY
AT OR ABOVE THE 2 INCH MARK. FLASH FLOOD INDICES FOR 3 HOURS ARE
CURRENTLY FROM 2.2 INCHES TO 2.8 INCHES. POOR DRAINAGE FLOODING
SEEMS LIKELY...AND A MORE SIGNIFICANT EVENT POSSIBLE. THIS
DEVELOPING SITUATION WILL NEED TO BE MONITORED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ254-255.
&&
SYNOPSIS...WTB/DOODY
NEAR TERM...WTB/DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
HYDROLOGY...WTBHazardous weather outlook, Sep 1, 4:08 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 408 PM EDT SAT SEP 1 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-022015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 408 PM EDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. REMNANTS OF ISAAC MAY BRING LOCALLY HEAVY RAINFALL AND FLOODING POTENTIAL...ESPECIALLY FROM LATE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-022015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 408 PM EDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 1, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 739 PM EDT SAT SEP 1 2012 CTZ002-003-020015- HARTFORD CT-TOLLAND CT- 739 PM EDT SAT SEP 1 2012 ...ISOLATED THUNDERSTORM WITH HEAVY RAIN EAST OF HARTFORD... AT 735 PM...A THUNDERSTORM PRODUCING RAINFALL RATES OF UP 1.50 INCHES PER HOUR WAS OVER ENFIELD...OR ABOUT 5 MILES NORTHEAST OF WINDSOR LOCKS...AND WAS MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BRING HEAVY RAINFALL TO EASTERN HARTFORD AND WESTERN TOLLAND COUNTIES THROUGH 830 PM. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS. * SOME LOCATIONS AFFECTED INCLUDE...ELLINGTON...VERNON...TOLLAND AND ROCKVILLE. && LAT...LON 4187 7235 4178 7256 4198 7267 4202 7254 JWD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:27 AM EDT | Small Craft Advisory | BOX | 17 hr |
Nearby
Special Weather Statements in Connecticut, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.